Pacific Journal of Mathematics

Topological extensions of product spaces.

Frank Kost

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 129-132.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720476

Mathematical Reviews number (MathSciNet)
MR709704

Zentralblatt MATH identifier
0528.54023

Subjects
Primary: 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)
Secondary: 54B10: Product spaces 54C50: Special sets defined by functions [See also 26A21]

Citation

Kost, Frank. Topological extensions of product spaces. Pacific J. Math. 108 (1983), no. 1, 129--132. https://projecteuclid.org/euclid.pjm/1102720476


Export citation

References

  • [1] E. Cech, On bicompact spaces, Ann. of Math., 38 (1937), 823-844.
  • [2] O. Frink, Compactifications and semi-normal spaces, Amer. J. Math., 86 (1964), 602-607.
  • [3] Z. Frolik, The topologicalproduct of twopseudocompact spaces, Czechoslovak Math. J., 10(1960), 339-349.
  • [4] L. Gillman and M. Jerison, Rings of Continuous Functions, Princeton, 1960.
  • [5] I. Glicksberg, Stone-Cech compactifications of products, Trans. Amer. Math. Soc, 90 (1959), 369-382.
  • [6] E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. Soc, 64 (1948), 45-99.
  • [7] F. Kost, Finite products of Wallman spaces, Duke Math. J., (1971).
  • [8] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc, 41 (1937), 375-481.